# SDR IPXA2023030891664

- Difficulty date: February 18, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,363 hours, 19,289 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N51721
- Part serial: NA
- Condition: Corroded
- Location: Sta 1681.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3STA 1681.8 DECK PLATE BETWEEN RBL 0 TO RBL 26 HAS CORROSIONREMOVED CORROSION AND FOUND WITHIN LIMITS IAW SRM 53-60-51-1A PROCEDURE 1 TABLE 102
